# SDR SIMA200311204

- Difficulty date: April 13, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 163500110
- Condition: Corroded
- Location: Cockpit
- Part time: 11,641 hours, 12,320 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CHANGING THE CO-PILOTS WINDSHIELD TWO FASTENER HOLES IN THE LOWER AFT CORNER OF THE AIRFRAME OPENING WERE FOUND TO BE CORRODED.  ONE OF THE FASTENER HOLES REMAINED WITHIN MANUFACTURERS LIMITS AFTER REMOVAL OF CORROSION.  APPLIED ALODINE AND EPOXY PRIMER TO THIS HOLE.  REMOVED NUTPLATE FROM SECOND HOLE AND REAMED WINDSHIELD LOWER BEAM AND BELT STRAP TO .313 IN.  FABRICATED A BUSHING WITH 100 DEGREE COUNTERSINK TO FILL THE REAMED HOLE.  REPAIR DONE IAW AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE EM-53-039 AND EMB REPAIR STATEMENT 1C2004-145/1439.  (M)
